MathSciNet Relay Station
MathSciNet bibliographic data
MR1318190 60B15 (60J15)
Jaworski, Wojciech On the asymptotic and invariant $\sigma$-algebras of random walks on locally compact groups. Probab. Theory Related Fields 101 (1995), no. 2, 147–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement